Heart Disease Expert Forum
massive heart attack
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar_universal
massive heart attack
my brother in law is 51yrs old. On the 4th november he had chest pain and with high blood pressure. the systolic was about 200. then he was rushed to hospital then the next day doctor proceed with angioplasty to RCA where it was totally blocked. they had done 2 stenting, 1balloning and temporary pace maker. Doctor said his left side also had block but about 40%. currently his heart rate is below 50 and not increasing. his creatinine level also increased till 600. they had done dialysis twice and on the 8/11/2012 creatinine reduced to 500. urine output also less. he's on iv lasix. still on dopamine. blood pressure in border line. we confused why his heart rate not increasing and the urine output not increasing
Discussion is closed
Cancel
1 Answers
Page 1 of 1
1495448_tn?1326846430
Sorry your brother-in-law is having some trouble, I hope he continues to recover.  The heart rate may be due to the fact that the RCA often supplies blood to the conduction system in the heart, so a heart attack in this area can cause damage to the conduction system.  Usually this is temporary and it recovers, but occasionally the patients need a permanent pacemaker as a result.  The HR may also be due to medications given after the heart attack, such as a beta blocker, but if he is on dopamine I doubt he is on a beta blocker as well because these work against each other.  The low urine output may be due to low blood pressure during the heart attack which decreased blood flow to the kidneys and caused damage to them,  hopefully temporary damage.  In addition the dye used during the cath procedure can be hard on the kidneys and cause temporary damage as well.  Hopefully both will recover full function and he will not have significant consequences of his heart attack.  Best of luck.  I would certainly ask his doctors these questions.
Discussion is closed
Cancel
A
A
Blank
Request an Appointment
Blank
Weight Tracker
Weight Tracker
Start Tracking Now